# SDR ASAA2014092209202

- Difficulty date: September 22, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 28,897 hours, 9,041 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLUE MAINTENANCE LIGHT ILLUMINATED.   ACFT GROUNDED.  SHUTDOWN APU & GROUND POWER.  RESTARTED APU & CHECKED APU BITE, NO DEFAULTS NOTED.  OPS CHECKED GOOD.
